# SDR SWAA990715

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6552298
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACKED STRAP AT LT HORIZONTAL STABILIZER REAR SPAR FWD FACE OF WEB, BL 10.878.  REPAIRED PER SWA RA NR 1-255-0291.
